# SDR CALA2025113011594

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 42,588 hours, 15,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG20451
- Condition: Worn
- Location: Zone 800
- Part time: 32,428 hours, 12,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE GIRT WEBBING MATERIAL IS WORN. PART IN AREA OF DOOR 1L, SLIDE, SLIDE REPLACEMENT IS A RII ITEM PER GMM 09-25-05 REMOVED AND REPLACED L1 SLIDE IN REF AMM 25-66-01. VERIFIED DOOR 1 L REPLACEMENT SLIDE IS CORRECT PER IPC, SAFETYPIN REMOVED & STOWED IN POUCH. SLIDE IS INSTALLED AND SECURE.  REF AMM 25-66-01
